Volume 6, Issue 2
On the Blow-up for Quasilinear Parabolic Equations

Wang Liwen, Chen Qingyi

J. Part. Diff. Eq.,6(1993),pp.117-120

Published online: 1993-06

Preview Purchase PDF 0 2338
Export citation
  • Abstract
This article is concerned with the position of blow-up points, blow up rate and an isoperimetric problem for the equation u_t = Δu^m + u^p(p > m ≥ 1) in a convex bounded domain.
  • Keywords

Blow-up points blow-up rate isoperimetric problem

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-6-117, author = {Wang Liwen, Chen Qingyi}, title = {On the Blow-up for Quasilinear Parabolic Equations}, journal = {Journal of Partial Differential Equations}, year = {1993}, volume = {6}, number = {2}, pages = {117--120}, abstract = { This article is concerned with the position of blow-up points, blow up rate and an isoperimetric problem for the equation u_t = Δu^m + u^p(p > m ≥ 1) in a convex bounded domain.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5704.html} }
TY - JOUR T1 - On the Blow-up for Quasilinear Parabolic Equations AU - Wang Liwen, Chen Qingyi JO - Journal of Partial Differential Equations VL - 2 SP - 117 EP - 120 PY - 1993 DA - 1993/06 SN - 6 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5704.html KW - Blow-up points KW - blow-up rate KW - isoperimetric problem AB - This article is concerned with the position of blow-up points, blow up rate and an isoperimetric problem for the equation u_t = Δu^m + u^p(p > m ≥ 1) in a convex bounded domain.
Wang Liwen, Chen Qingyi. (1970). On the Blow-up for Quasilinear Parabolic Equations. Journal of Partial Differential Equations. 6 (2). 117-120. doi:
Copy to clipboard
The citation has been copied to your clipboard